# SDR VNAA202401050001

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 310 BETWEEN STRG 27 TO 26RH AT MAIN AVIONICS COMPARTMENT.  CORROSION ON FRAME FS= 310 BETWEEN STRG 27 TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPAIRED  PER CRJ-900 SRM 53-00-06-201-005-A01.
